Buckley’s Complete Liquid Gels 24 Hour Convenience Pack 24 Gels Day/Night

19 customers are viewing this product.

Only 35 left in stock!

$15.99

Quantity:

Buckleys liquid gels is a traditional relief with a new, patented formula that provides 24-hour relief from the 3 most common cold symptoms: cough, sore throat and nasal congestion. Buckley’s Complete & Mucus Day & Night Liquid Gels for day-to-night discomfort

24 Gels

$15.99

Quantity:
Description

Daytime Mucus Relief

Buckley’s Complete liquid Gel is a fast, safe, effective relief from mucus, chest congestion, fever and chills, headache and aches, sore throat pain and dry cough.

Night Time Mucus Relief

Buckley’s Complete is a relief at the touch of a button. It’s a fast acting, easy to swallow, and all-natural pain reliever that provides relief from aches and pains, fever and chills, sore throat pain, runny nose and sneezing, sinus and nasal congestion, dry cough, and itchy and watery eyes. It tastes great!

Protect You Day and Night From

  • Cough
  • Sore Throat Pain
  • Headache
  • Fever & Chills
  • Sinus Congestion
  • Mucus & Phlegm
  • Body Aches & Pains
  • Nasal Congestion

Direction

Children 12 years and older can use up to 8 gels a day. Use only 2 gels every 4-6 hours. Prohibited for use by children under 12 years of age

Caution:

Keep out of reach of children. This package contains enough drug to seriously harm a child.

Warning:

Adult use only. Do not use with other drugs containing acetaminophen or any of the other medicinal ingredients: other cough/cold medications; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for two weeks after stopping the MAOI drug;  if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen or MAOI ask a doctor or pharmacist.
Extra cautions for Buckley’s Complete Liquid Gels Night: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives, or tranquilizers. Avoid alcohol and do not drive or engage in activities requiring alertness.
Liver warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have liver or kidney disease, heart disease, high blood pressure; diabetes; difficulty in urination due to prostate enlargement, glaucoma, thyroid problems; are taking warfarin-containing blood thinning drugs, sedatives or tranquilizers; or have a persistent cough (such as occurs with smoking, asthma, or emphysema), a cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions (these could be signs of a serious condition).
Stop use and ask a doctor if: pain lasts more than 5 days; fever lasts more than 3 days.

Active Ingredients:

Day 
Acetaminophen: 250mg
Guaifenesin: 100mg
Pseudophedrine hydrochloride: 30mg
Dextromethorphan hydrobromide: 10mg
Non-Medicinal Ingredients: D&C yellow #10, FD&C red #40, gelatin, glycerin, methylparaben, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, propylparaben, sorbitol, water.
Night
Acetaminophen: 325mg
Pseudophedrine hydrochloride: 30mg
Dextromethorphan hydrobromide: 15mg
Doxylamine succinate: 6.25mg
Non-Medicinal Ingredients: FD&C Blue #1, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water.

Disclaimer: Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.